RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 2, Pages 410–420 (Mi tvp2308)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

The moments of the first entrance into asymptotically retiring domains for ergodic Markov chains

D. V. Koroljuk, D. S. Sil'vestrov

Kiev

Abstract: We obtain necessary and sufficient conditions for the convergence of moments of the first entrance into asymptotically retiring domains for ergodic Markov chains.

Full text: PDF file (1758 kB)

English version:
Theory of Probability and its Applications, 1984, 28:2, 432–442

Bibliographic databases:

Received: 03.09.1981

Citation: D. V. Koroljuk, D. S. Sil'vestrov, “The moments of the first entrance into asymptotically retiring domains for ergodic Markov chains”, Teor. Veroyatnost. i Primenen., 28:2 (1983), 410–420; Theory Probab. Appl., 28:2 (1984), 432–442

Citation in format AMSBIB
\Bibitem{KorSil83}
\by D.~V.~Koroljuk, D.~S.~Sil'vestrov
\paper The moments of the first entrance into asymptotically retiring domains for ergodic Markov chains
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 2
\pages 410--420
\mathnet{http://mi.mathnet.ru/tvp2308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=700223}
\zmath{https://zbmath.org/?q=an:0533.60079|0513.60065}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 2
\pages 432--442
\crossref{https://doi.org/10.1137/1128038}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984SS85900018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2308
  • http://mi.mathnet.ru/eng/tvp/v28/i2/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Silvestrov D. Silvestrov S., “Asymptotic Expansions For Stationary Distributions of Perturbed Semi-Markov Processes”, Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures For Networks, Data Classification and Optimization, Springer Proceedings in Mathematics & Statistics, 179, ed. Silvestrov S. Rancic M., Springer International Publishing Ag, 2016, 151–222  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:148
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020